American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(65H20) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 12 of 12 found      Go to page: 1

[1] B. Kh. Kirshtein. Parametric dequantization, tropical reduction of hyperfields and steady states of AC electrical networks. Contemporary Mathematics 616 (2014) 151-162.
Book volume table of contents   
View Article: PDF

[2] Bo Dong, Bo Yu and Yan Yu. A symmetric homotopy and hybrid polynomial system solving method for mixed trigonometric polynomial systems. Math. Comp. 83 (2014) 1847-1868.
Abstract, references, and article information   
View Article: PDF

[3] Gregorio Malajovich. Newton iteration, conditioning and zero counting. Contemporary Mathematics 604 (2013) 151-185.
Book volume table of contents
View Article: PDF

[4] Carlos Beltrán and Luis Miguel Pardo. Smale's 17th problem: Average polynomial time to compute affine and projective solutions. J. Amer. Math. Soc. 22 (2009) 363-385. MR 2476778.
Abstract, references, and article information   
View Article: PDF

[5] Frank Sottile. Real rational curves in Grassmannians. J. Amer. Math. Soc. 13 (2000) 333-341. MR 1706484.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Hidetsune Kobayashi, Hideo Suzuki and Yoshihiko Sakai. Numerical calculation of the multiplicity of a solution to algebraic equations. Math. Comp. 67 (1998) 257-270. MR 1434942.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Iaci Malta, Nicolau C. Saldanha and Carlos Tomei. The numerical inversion of functions from the plane to the plane. Math. Comp. 65 (1996) 1531-1552. MR 1361809.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Birkett Huber and Bernd Sturmfels. A polyhedral method for solving sparse polynomial systems . Math. Comp. 64 (1995) 1541-1555. MR 1297471.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] T. Y. Li and Xiao Shen Wang. Solving real polynomial systems with real homotopies . Math. Comp. 60 (1993) 669-680. MR 1160275.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Michael Shub and Steve Smale. Complexity of B\'ezout's theorem. I. Geometric aspects . J. Amer. Math. Soc. 6 (1993) 459-501. MR 1175980.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] T. Y. Li and Zhong Gang Zeng. Homotopy-determinant algorithm for solving nonsymmetric eigenvalue problems . Math. Comp. 59 (1992) 483-502. MR 1151113.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] T. Y. Li and Xiao Shen Wang. Solving deficient polynomial systems with homotopies which keep the subschemes at infinity invariant . Math. Comp. 56 (1991) 693-710. MR 1066835.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 12 of 12 found      Go to page: 1